Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Cagnetti, Filippo (2011) k-quasiconvexity reduces to quasiconvexity. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 141 (4). pp. 673-708. ISSN 0308-2105

Jensen, A and Melgaard, M (2002) Perturbation of eigenvalues embedded at a threshold. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 132 (1). pp. 163-179. ISSN 0308-2105

Zhang, Kewei (2002) The structure of rank-one-convex quadratic forms on linear elastic strains. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 133 (1). pp. 213-224. ISSN 0308-2105

Zhang, Kewei (2001) Maximal extension for linear spaces of matrics with large rank. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 131 (6). pp. 1481-1491. ISSN 0308-2105

Taheri, Ali (2001) Sufficiency theorems for local minimizers of multiple integrals of the calculus of variations. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 131 (1). pp. 155-184. ISSN 0308-2105

This list was generated on Mon Mar 27 20:13:45 2017 BST.